Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2015, 3:09 PM EDT for Hampton County, Jasper County, South Carolina. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 3:09 PM EDT (19:09 UTC)
- Expired
- Jun 22, 2015, 4:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 14 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:25 PM EDT | TSTM WND DMG | 2 Ese Furman, SC | SC DOT REPORTS TREES DOWN ALONG STAFFORD ROAD. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267
WUUS52 KCHS 221909
SVRCHS
SCC049-053-222015-
/O.NEW.KCHS.SV.W.0050.150622T1909Z-150622T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 415 PM EDT
* AT 309 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FURMAN...OR
12 MILES SOUTH OF LAKE WARREN STATE PARK...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE WARREN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3277 8088 3249 8103 3254 8128 3256 8129
3255 8129 3256 8130 3257 8134 3259 8137
3287 8124
TIME...MOT...LOC 1909Z 199DEG 4KT 3266 8112
HAIL...0.75IN
WIND...60MPH
$$4 follow-up statements
918
WWUS52 KCHS 221922
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
322 PM EDT MON JUN 22 2015
SCC049-053-222015-
/O.CON.KCHS.SV.W.0050.000000T0000Z-150622T2015Z/
HAMPTON SC-JASPER SC-
322 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR HAMPTON AND JASPER COUNTIES...
AT 322 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FURMAN...OR 11
MILES SOUTH OF LAKE WARREN STATE PARK...MOVING NORTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE WARREN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3277 8088 3249 8103 3254 8128 3256 8129
3255 8129 3256 8130 3257 8134 3259 8137
3287 8124
TIME...MOT...LOC 1922Z 202DEG 6KT 3268 8113
HAIL...0.75IN
WIND...60MPH
$$274
WWUS52 KCHS 221934
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
334 PM EDT MON JUN 22 2015
SCC049-053-222015-
/O.CON.KCHS.SV.W.0050.000000T0000Z-150622T2015Z/
HAMPTON SC-JASPER SC-
334 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR HAMPTON AND JASPER COUNTIES...
AT 334 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FURMAN...OR 10
MILES SOUTH OF LAKE WARREN STATE PARK...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE WARREN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3277 8088 3249 8103 3254 8128 3256 8129
3255 8129 3256 8130 3257 8134 3259 8137
3287 8124
TIME...MOT...LOC 1934Z 199DEG 4KT 3269 8112
HAIL...0.75IN
WIND...60MPH
$$548
WWUS52 KCHS 221954
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT MON JUN 22 2015
SCC049-053-222015-
/O.CON.KCHS.SV.W.0050.000000T0000Z-150622T2015Z/
HAMPTON SC-JASPER SC-
354 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR HAMPTON AND JASPER COUNTIES...
AT 354 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINELAND...OR
11 MILES NORTHWEST OF RIDGELAND...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE WARREN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3277 8088 3249 8103 3254 8128 3256 8129
3255 8129 3256 8130 3257 8134 3259 8137
3287 8124
TIME...MOT...LOC 1954Z 228DEG 11KT 3260 8111
HAIL...0.75IN
WIND...60MPH
$$161
WWUS52 KCHS 222006
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT MON JUN 22 2015
SCC049-053-222016-
/O.EXP.KCHS.SV.W.0050.000000T0000Z-150622T2015Z/
HAMPTON SC-JASPER SC-
406 PM EDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON AND JASPER COUNTIES
WILL EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3277 8088 3249 8103 3254 8128 3256 8129
3255 8129 3256 8130 3257 8134 3259 8137
3287 8124
TIME...MOT...LOC 2002Z 199DEG 4KT 3260 8111
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:30 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 22, 1:30 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
130 PM EDT MON JUN 22 2015
.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH MUCH OF THIS WEEK WHILE
A TROUGH OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL APPROACH
THE REGION FROM THE NORTH LATE WEEK AND REMAIN IN THE VICINITY
THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES NECESSARY AT THIS TIME AS CONVECTION CONTINUES TO
DEVELOP WITHIN A EXTREMELY UNSTABLE AIR MASS. QUESTION REMAINS AS
TO HOW MUCH COVERAGE THERE WILL BE GIVEN THAT THE CAP IS STILL
HOLDING IN MANY LOCALES. IT/S ONE OF THOSE SCENARIOS WHERE WE CAN
JUST MONITOR HOURLY TRENDS AND ADJUST COVERAGE AS REQUIRED. BUT
WITH SBCAPES OVER 4000 J/KG AND LI/S AS LOW AS -10C IT WON/T TAKE
MUCH FOR STRONG TO SEVERE STORMS TO DEVELOP. PWATS OF 1.9-2.0
INCHES WILL ALLOW FOR WATER LOADING WITH A FEW OF THE STRONGER
CORES...AND WITH WINDEX VALUES OF 60-70 KT AND DCAPES UPWARDS OF
1200-1500 J/KG WILL SUPPORT ISOLATED WET DOWNBURST POTENTIAL.
SLUGGISH MOVEMENT TO STORMS WILL CREATE A LOCALIZED HEAVY RAIN
RISK.
TEMPS ARE STILL ON TRACK FOR UPPER 90S TO AROUND 100 DEGREES...AND
HEAT INDICES HAVE ALREADY HIT 105-110F IN MANY SPOTS
ALREADY...AND WE CAN ADD ANOTHER FEW DEGREES TO THOSE VALUES. HEAT
ADVISORY REMAINS IN EFFECT UNTIL 7 PM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
TONIGHT...20-30 PERCENT POPS WILL BE MAINTAINED THROUGH MID-
EVENING TO ACCOUNT FOR ONGOING ACTIVITY AFTER SUNSET. HIGHER POPS
MAY BE NEEDED...BUT THIS WILL DEPEND ON HOW THE MESOSCALE PATTERN
EVOLVES. ACTIVITY WILL GRADUALLY WIND DOWN BY LATE EVENING...
ALTHOUGH THE RISK FOR AN ISOLATED SHOWER/TSTM COULD LINGER FOR
MUCH OF THE OVERNIGHT PERIOD...ESPECIALLY IF ENOUGH CONVECTIVE
OUTFLOWS LINGER. IT WILL CONTINUE TO BE A WARM AND HUMID NIGHT
WITH LOWS FROM THE MID 70S ACROSS INTERIOR SOUTHEAST GEORGIA TO
THE LOWER 80S ACROSS THE COASTAL COUNTIES. THE RECORD HIGH
MINIMUMS AT ALL THREE CLIMATE SITES COULD BE CHALLENGED...
ASSUMING NO TSTMS DIRECTLY IMPACT THE SITES PRIOR TO 1 AM
TUESDAY.
TUESDAY INTO WEDNESDAY...EXPANSIVE UPPER RIDGE WILL CONTINUE TO
ENCOMPASS MUCH OF THE SOUTHERN HALF OF THE COUNTRY...ALLOWING THE
EARLY SEASON HEAT WAVE TO PERSIST. AT THE SURFACE...THE FORECAST
AREA WILL REMAIN ON THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE
WITH PIEDMONT TROUGH SITUATED INLAND. LARGE SCALE SINKING MOTION
WILL KEEP CONVECTION FAIRLY LIMITED HOWEVER SUBTLE SHORTWAVE
ENERGY...PROXIMITY TO SURFACE TROUGH...AND MESOSCALE BOUNDARIES
SHOULD ALLOW SOME SHOWERS/THUNDERSTORMS TO FIRE IN THE AFTERNOON. NO
HIGHER THAN SLIGHT CHANCE/LOW END CHANCE POPS ARE FEATURED IN THE
FORECAST AT THIS TIME. GUSTY WINDS POSSIBLE WITHIN ANY STORMS THAT
DO DEVELOP GIVEN DCAPES NEAR OR IN EXCESS OF 1000 J/KG. OF GREATER
CONCERN REMAINS THE PROLONGED HEAT. HIGH TEMPERATURES IN THE UPPER
90S/NEAR 100 WILL COMBINE WITH MODERATE HUMIDITY LEVELS TO PRODUCE
HEAT INDICES OF 105-109 DEGREES EACH AFTERNOON. THUS HEAT ADVISORIES
WILL LIKELY BE NEEDED. ELEVATED WINDS WILL KEEP THE BOUNDARY LAYER
FAIRLY WELL MIXED TUESDAY AND WEDNESDAY NIGHTS KEEPING TEMPERATURES
QUITE MILD. LOWS ARE ONLY FORECAST TO DROP TO MID/UPPER 70S INLAND
TO AROUND 80 ALONG THE IMMEDIATE COAST...WHICH IS WELL WITHIN THE
BALLPARK FOR RECORD HIGH MINIMUMS /SEE CLIMATE SECTION BELOW/.
THURSDAY...THE UPPER RIDGE FINALLY BEGINS TO SHOW SLIGHT SIGNS OF
WEAKENING...ALTHOUGH MODELS SOMETIMES PORTRAY THIS TRANSITION A BIT
TOO QUICKLY. THUS HAVE TRENDED ON THE WARMER SIDE OF LATEST
GUIDANCE...WITH HIGHS MAINLY IN THE MID TO UPPER 90S. FORECAST HEAT
INDICES ARE RIGHT NEAR 105 DEGREES SO A HEAT ADVISORY MAY BE
NEEDED...BUT SLIGHT CHANGES IN TEMPS/DEWPOINTS MAY KEEP
CONDITIONS UNDER CRITERIA. WEAK VORT MAX POISED TO CROSS THE
FORECAST AREA MAY RESULT IN SLIGHTLY HIGHER CONVECTIVE COVERAGE.
CURRENT POP SCHEME FEATURES CHANCE POPS ACROSS MUCH OF THE AREA.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
RELIEF FROM THE HEAT AND RELATIVELY DRY SPELL LOOKS TO OCCUR IN THE
LONG TERM PERIOD AS THE OVERALL PATTERN BECOMES MORE AMPLIFIED AND
ACTIVE. STAGNANT UPPER RIDGE WILL FINALLY BREAK DOWN AS BROAD
LONGWAVE TROUGH AND ASSOCIATED VORT MAX DIGS INTO THE UPPER MIDWEST
AND GREAT LAKES REGION...AND EVENTUALLY ENCOMPASSES THE EASTERN U.S.
THE FORECAST AREA WILL REMAIN ON THE WESTERN EDGE OF SURFACE HIGH
PRESSURE...HOWEVER THE PERSISTENT PIEDMONT TROUGH WILL EVENTUALLY
GET ABSORBED BY A LOW PRESSURE SYSTEM AND ATTENDANT FRONT THAT
SHIFTS INTO THE REGION OVER THE WEEKEND. OVERALL...THIS PATTERN WILL
SUPPORT MORE ACTIVE CONVECTIVE COVERAGE AND TEMPERATURES CLOSER TO
CLIMO.
&&
.AVIATION /18Z MONDAY THROUGH FRIDAY/...
WE HAVE MAINTAINED A PREVAILING VFR FORECAST THROUGH 18Z TUESDAY.
INCLUDED CB AND VCTS AT KCHS THROUGH 21Z AS ISOLATED TO SCATTERED
SHRA/TSRA CONTINUES TO DEVELOP. DIRECT IMPACTS ARE STILL NOT
CERTAIN...SO WILL AMEND IF NECESSARY. AT KSAV THE BEST CHANCES FOR
SHRA/TSRA WILL STAY SOUTH AND WEST OF THE TERMINAL...SO NO NEED TO
INCLUDE CB AND VCTS AT THIS TIME.
EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE IN
AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE IN THE WEEK.
&&
.MARINE...
THIS AFTERNOON...SOUTHERLY WINDS WILL AVERAGE 10-15 KT WITH SEAS
2-3 FT. BUT LOCALIZED ENHANCEMENT TO 15 KT NEAR AND AND ALONG THE
LAND/SEA INTERFACE AND UP TO 15-20 KT IN CHARLESTON HARBOR WILL
PREVAIL BEHIND THE RESULTANT SEA BREEZE AS IT MOVES INLAND.
TONIGHT...THE PATTERN CONTINUES TO FAVOR A STRONG NOCTURNAL
SURGING OVER THE COASTAL WATERS WITH WINDS INCREASING TO 15-20
KT SHORTLY AFTER SUNSET. WINDS LOOK TO REMAIN BELOW SMALL CRAFT
ADVISORY THRESHOLDS. SEAS WILL AVERAGE 2-3 FT NEARSHORE WATERS AND
3-4 FT OFFSHORE WATERS.
TUESDAY THROUGH SATURDAY...LITTLE CHANGE EXPECTED IN THE OVERALL
WEATHER PATTERN WITH ATLANTIC HIGH PRESSURE TO DOMINATE WHILE A
TROUGH OF LOW PRESSURE PERSISTS INLAND. NOCTURNAL JETTING AND
AFTERNOON SEA BREEZE CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST
WINDS PEAKING AROUND 15-20 KT AT TIMES...ESPECIALLY ACROSS THE
CHARLESTON COUNTY NEARSHORE WATERS. SEAS WILL MAINLY BE 2-4
FEET...BUT MAY REACH NEAR 5 FEET IN THE OUTER PORTIONS OF THE WATERS
DURING SURGES. AT THIS TIME...NO SMALL CRAFT ADVISORIES ARE EXPECTED
THROUGH THE PERIOD.
&&
.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 22ND...
KCHS...78 SET IN 2011.
KCXM...81 SET IN 1998.
KSAV...78 SET IN 1937.
RECORD HIGHS FOR JUNE 22ND...
KCHS...98 SET IN 2011.
KCXM...98 SET IN 1998.
KSAV...101 SET IN 1981.
RECORD HIGH MINIMUMS FOR JUNE 23RD...
KCHS...78 SET IN 1981.
KCXM...82 SET IN 1998.
KSAV...77 SET IN 1981.
RECORD HIGHS FOR JUNE 23RD...
KCHS...100 SET IN 1944.
KCXM...101 SET IN 1944.
KSAV...102 SET IN 1981.
RECORD HIGH MINIMUMS FOR JUNE 24TH..
KCHS...79 SET IN 1998.
KCXM...85 SET IN 1998.
KSAV...79 SET IN 1932.
ALL TIME RECORD HIGH FOR KCHS...105 SET 08/01/1999.
ALL TIME RECORD HIGH FOR KCXM...104 SET 06/24/1944 AND 06/02/1985.
ALL TIME RECORD HIGH FOR KSAV...105 SET 07/12/1879 AND 07/20/1986.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ040-042>045-
047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...Hazardous weather outlook, Jun 22, 11:17 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1117 AM EDT MON JUN 22 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-231530- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1117 AM EDT MON JUN 22 2015 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS FROM 2 TO 9 PM COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL THAT IS CAPABLE OF PRODUCING MINOR FLOODING ARE ALSO POSSIBLE WITH ANY THUNDERSTORMS THAT FORM. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA ARE ENCOURAGED TO REMAIN WEATHER AWARE THIS AFTERNOON AND EVENING. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION AND WARNINGS FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-231530- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1117 AM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 2:56 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
256 PM EDT MON JUN 22 2015
SCZ042-047-221930-
HAMPTON SC-INLAND JASPER SC-
256 PM EDT MON JUN 22 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER
COUNTIES UNTIL 330 PM EDT...
AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PINELAND...OR 14 MILES NORTHWEST OF RIDGELAND...MOVING SOUTH AT 5
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FURMAN...SCOTIA...TARBORO...PINELAND...GARNETT AND ROBERTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3276 8119 3265 8104 3247 8119 3251 8124
3252 8123 3252 8125 3262 8136
TIME...MOT...LOC 1855Z 020DEG 6KT 3262 8117The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:56 AM EDT | Special Marine Warning | CHS | 34 min | |
| Jun 22, 2:56 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
| Jun 22, 3:42 PM EDT | Heat Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 21 hr |
| Jun 22, 4:08 PM EDT | Special Weather Statement | CHS | Berkeley | 37 min |
| Jun 22, 4:13 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 62 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 63 min |
| Jun 22, 4:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Dorchester | 62 min |
| Jun 22, 5:09 PM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 111 min |
| Jun 22, 5:16 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 59 min |
| Jun 22, 5:22 PM EDT | Special Weather Statement | CHS | Bamberg | 23 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 57 min |
| Jun 22, 5:54 PM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 2 hr |
| Jun 22, 6:23 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 52 min |
| Jun 22, 6:49 PM EDT | Special Weather Statement | CHS | Colleton | 26 min |
| Jun 22, 6:58 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 62 min |
| Jun 22, 7:02 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 58 min |
| Jun 22, 7:40 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 22, 7:53 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 67 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.